Previous |  Up |  Next


Title: On orthogonal conjugate nets in $E^4$ (English)
Author: Švec, Alois
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 16
Issue: 1
Year: 1975
Pages: 183-187
Category: math
MSC: 53A05
MSC: 53C45
idZBL: Zbl 0297.53031
idMR: MR0365372
Date available: 2008-06-05T20:47:32Z
Last updated: 2012-04-27
Stable URL:


Files Size Format View
CommentatMathUnivCarol_016-1975-1_16.pdf 462.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo